# SDR 2021FA0000066

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Aircraft: N7DR
- Make and model: Emb EMB-505
- Aircraft serial: 50500323
- Aircraft time: 2,323 hours, 1,522 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00298XL
- Condition: Failed
- Location: Nr 1
- Part time: 1,232 hours, 890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

GEN 1 OFF BUS CAS MESSAGE.  FOLLOWED QRH GEN 1 OFF BUS REMAINED.  SHORTLY AFTER VIBRATION FELT INCREASING IN INTENSITY.  FOLLOWED QRH AND ENG 1 WAS SHUTDOWN.
